| Model Number |
SCX-545 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side rupture.Healthcare professional reported left side rupture.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening on anterior, crease fold and weight to the spec.A visual and microscopic analysis was performed which identified: puncture opening on anterior.Base on the device analysis the final assessment is: punctured assessed as surgical damage like.
Event or Problem Description
Device has been explanted.